... anyone had bad side effects taking this cocktail of these drugs?
This link shows potential, but rare, interactions with the drugs you are taking:
As long as you are closely supervised and monitored by your prescribing physician you should be okay.
Best regards, Wildcat
as always great answer on this Wildcatvet. And fewer worries Helpx we are all here to help please feel free to come back anytime and we'll do our best there are many very nice people here. But as you know we try to get to all of the questions as we can. Also, It does get pretty confusing when you have the cocktail of medications and it's best to double check even doctors can slip. But you should not have any problems with this group outside of normal ones that we can take care of ourselves. dry mouth etc. sleepy at times but most get better with time. hang in there and hope you continue to feel better your not alone. Chuck1957
Just my opinion. All but the trazodone are pretty activating, so keep an eye on your anger and irritability! I think it's a safe combo for most but always be cognizant of how YOU might react. I went up to 300 mg of Wellbutrin once and didn't even know I had a problem until I was halfway screaming at someone. But as far as like serotonin syndrome and stuff, if your doctor thinks it's fine you're probably good!
- Prozac Drug Information
- Bupropion Drug Information
- Trazodone Drug Information
- Latuda Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2014 • 6 answers
Posted 22 Oct 2014 • 5 answers
Latuda - I don't eat very much in a days time as it is, do I really have to take it that much food ?
Posted 1 Oct 2015 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 22 Oct 2017 • 2 answers